# SDR YENA2020012730052

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 19,669 hours, 6,432 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 97, FWD CARGO SMOKE ILLUMINATED,  RETURNED TO DEPARTURE,  DISCHARGED AGENT 1.   NO SMOKE WAS NOTICED IN FWD CARGO COMPARTMENT ON ARRIVAL. PERFORMED RESTORATION OF FIRE EXTINGUISHING SYSTEM AFTER ACTIVATION IAW AMM 26-23-00.
